66.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tiredness and tamoxifen

3 REPLIES 3
emarveling
Member

Re: Tiredness and tamoxifen

@Evie-S 

Thanks. I only had surgery and that was 7 weeks ago now so I think I’m over that. 
I’m doing a nice slow phase back to work. I normally work 12 hour shifts dealing with challenging behaviour so taking it nice and slowly. 

Lunatic21
Member

Re: Tiredness and tamoxifen

I'm sorry you're feeling exhausted.. I'm 3 months down the line and starting to feel less tired.  I take mine at 6.30 every evening.  Although I stop next Thursday in preparation for surgery.  Hoping I don't go back to the start when I restart!

 

Take care, sleep well... and use a fan for the hot flushes!

 

 

Evie-S
Community Champion

Re: Tiredness and tamoxifen

@emarveling - I’ve been on Tamoxifen now for about 4 years. When I first started it was hard to know whether the tiredness I felt was due to the surgery, chemo and radiotherapy or the Tamoxifen, or probably a combination of all. But as I recovered from treatment so the tiredness also went. When did you finish your treatment? Maybe the tiredness is also linked to your treatment? My oncologist did say that if I did get any side effects that they would probably disappear within 3 months, so to give it time for my body to adjust.

I really hope you feel less tired very soon and all the best to you for starting back at work. Can you speak to your HR department to see if they can adjust your shifts to help you? I am sure there are laws on this, but I’m sorry I can’t advise on that. Evie xx

emarveling
Member

Tiredness and tamoxifen

Hi all,

I’m getting really tired while on tamoxifen, I started it just over a week ago. I’m taking it before bed now which has helped but I’m still finding that by mid afternoon I’m exhausted. I’m starting back at work next week with 10 hour shifts and really not sure how I’m going to do it.

So, my question is, does the tiredness improve over time?